# SDR IPXA2018082072940

- Difficulty date: August 16, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,637 hours, 13,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE INOPERATIVE,  OVERHEAD SLIDING PANEL WAS STUCK.   REPAIRED THE SLIDING PANEL IAW SRM 51-62-01, REPLACED THE SPRING AND CABLE ASSY IAW MM 25-23-23, OPS CHECKED GOOD.
